Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Get anxious with vitamin B complex ?tealady rianny

Posted by tealady on November 14, 2003, at 18:19:47

In reply to Re: Get anxious with vitamin B complex ?tealady, posted by rianny on November 14, 2003, at 14:40:50

> What do you mean by "total ingredients"?
> I only mentioned vita B part of Multivita.

well I did. The fillers/binders can cause reactions alone. Are they different? Are they even listed?

If not the OTHER ingredients in the Multvita could cause anxiety too.

The best thing you can do I guess is believe in your own observations and just stick to the one that doesn't cause anxiety.

Given the ingredients you listed, I'd GUESS at the mononitrate form of B1 if it was me..only as I've had problems with nitrates recently...anxiety being one of the symptoms. Thiis probably only applies to me though.

Jan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:tealady thread:278875
URL: http://www.dr-bob.org/babble/alter/20031104/msgs/279846.html